MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-03
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint/event involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip.The reporter stated that, in the ccu, they encountered a dampened waveform, a high reading, and/or constant increasing pressure alarms during an patient's infusion of fluids.The tubing was replaced.There was no hole, cut, tears, any crack, disconnection or separation noted.There was no human harm and no delay in therapy reported.
 
Additional Manufacturer Narrative
Investigation summary the reported sample of one (1) used and partial list #42801-03, transpac¿ it monitoring kit was returned for evaluation.The reported complaint of increasing pressure alarms was confirmed.No visual anomalies were observed.When the transpac was electrically tested, and a wave form was able to be zeroed with the waveform visible on the monitor.The transpac it set was tested for continuous flow rate, when the pull flush is in an inactivated state, the sample failed to meet specification requirements.The dfu specifies that a 30 ml transpac it set must be used with a pump.The 3 ml set is not intended for use with infusion pumps.The probable cause of the increased pressure alarm had occurred due to the use of a 3 ml transpac it set in a pump application, contrary to its intended use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22030545
Report Number9617594-2025-01015
Device Sequence Number18265851
Product Code DRS
UDI-Device Identifier00887709120655
UDI-Public(01)00887709120655(17)271001(10)14183285
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42801-03
Device Lot Number14183285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUIDS, MFR UNK.
Patient SexUnknown